# SDR MZZA2009120800128

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 35,069 hours, 12,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY 11 STRINGER 26 RIGHT HAS 2 SPOTS OF CORROSION.  FOUND CORROSION OUT OF LIMITS PER SRM 53-00-53.  FABRICATED FILLER REPAIR DOUBLER IAW SRM 53-00-53.  REF FORM44.0008CM (3 PAGES) FOR WORK PERFORMED.  OK TO CONTINUE.
